# SDR 96ZZZX1667

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7088
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bellows
- Part number: 1051011305
- Condition: Torn
- Location: Mast
- Part time: 422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLOWS IS TORN AROUND CLAMP AND FOLD AREAS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
